# SDR SWAA2025071086618

- Difficulty date: June 30, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N1805U
- Make and model: Boeing 737-8
- Aircraft serial: 60649
- Aircraft time: 8,815 hours, 4,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD HORSE SHOE MISSING EMERGENCY EXIT LIGHT COVER.<[01] REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY ON FWD HORSE SHOE PANEL PER AMM 33-51-03;[02] CW INSP;[03] REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY ON FWD HORSE SHOE PANEL PER AMM 33-51-03. OPERATIONAL TEST IS GOOD IAW AMM 33-51-00.;[04] C/W INSPECTION AS REQUIRED - REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY ON FWD HORSE SHOE PANEL PER AMM 33-51-03. OPERATIONAL TEST IS GOOD IAW AMM 33-51-00.
